Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 237, NWS Goodland, KS

July 18, 2014Sherman County, Kansas; Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2014, 7:52 PM MDT for Sherman County, Kansas; Kit Carson County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2014, 7:52 PM MDT (01:52 UTC)
Expired
Jul 18, 2014, 8:21 PM MDT
In force
29 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 41 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
2971 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS53 KGLD 190152
SVRGLD
COC063-KSC181-190245-
/O.NEW.KGLD.SV.W.0237.140719T0152Z-140719T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
752 PM MDT FRI JUL 18 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  WESTERN SHERMAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 845 PM MDT

* AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BURLINGTON...AND MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...KANORADO AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 9.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 425 AND
450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 174 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3953 10237 3953 10187 3914 10188 3913 10205
      3909 10205 3904 10208 3904 10211 3921 10256
TIME...MOT...LOC 0152Z 277DEG 29KT 3937 10229

HAIL...1.25IN
WIND...70MPH

$$

MARTIN
3 follow-up statements
608 
WWUS53 KGLD 190157
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
757 PM MDT FRI JUL 18 2014

COC063-KSC181-190245-
/O.CON.KGLD.SV.W.0237.000000T0000Z-140719T0245Z/
KIT CARSON CO-SHERMAN KS-
757 PM MDT FRI JUL 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SHERMAN AND EASTERN KIT CARSON COUNTIES UNTIL 845 PM MDT...

AT 754 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
BURLINGTON...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 9.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 425 AND
450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 174 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3953 10237 3953 10187 3914 10188 3913 10205
      3909 10205 3904 10208 3904 10211 3921 10256
TIME...MOT...LOC 0157Z 290DEG 36KT 3932 10221

HAIL...1.00IN
WIND...70MPH

$$

MARTIN
646 
WWUS53 KGLD 190211
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
811 PM MDT FRI JUL 18 2014

COC063-KSC181-190245-
/O.CON.KGLD.SV.W.0237.000000T0000Z-140719T0245Z/
KIT CARSON CO-SHERMAN KS-
811 PM MDT FRI JUL 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SHERMAN AND EASTERN KIT CARSON COUNTIES UNTIL 845 PM MDT...

AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANORADO...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 9.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 425 AND
450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 174 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3953 10237 3953 10187 3914 10188 3913 10205
      3909 10205 3904 10208 3904 10211 3921 10256
TIME...MOT...LOC 0212Z 280DEG 29KT 3931 10206

HAIL...<.75IN
WIND...60MPH

$$

MARTIN
672 
WWUS53 KGLD 190221
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT FRI JUL 18 2014

COC063-KSC181-190229-
/O.CAN.KGLD.SV.W.0237.000000T0000Z-140719T0245Z/
KIT CARSON CO-SHERMAN KS-
821 PM MDT FRI JUL 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIT CARSON COUNTIES 
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING FOR EASTERN KIT CARSON COUNTY HAS BEEN 
CANCELLED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MUCH 
OF SHERMAN COUNTY THROUGH 9 PM MDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 3953 10237 3953 10187 3914 10188 3913 10205
      3909 10205 3904 10208 3904 10211 3921 10256
TIME...MOT...LOC 0219Z 280DEG 29KT 3930 10199

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:22 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 18, 5:22 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI JUL 18 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 208 PM MDT FRI JUL 18 2014

THIS EVENING...SURFACE TROUGH OVER EASTERN COLORADO RUNNING
ROUGHLY FROM STERLING TO JUST WEST OF YUMA TO LIMON IS ASSOCIATED
WITH INCREASING MOISTURE DISCONTINUITY AND NOW DEVELOPING TOWERS
VCNTY AND NE OF LIMON. EXPECTING SCATTERED THUNDERSTORMS TO
DEVELOP ON THIS FEATURE AND MOVE EAST THROUGH 03Z. DECENT CAPE
OVER 1000 J/KG AND 6 KM SHEAR OF 35 KTS WILL MEAN A FEW STORMS
WILL BECOME ORGANIZED PRODUCING STRONG WIND GUSTS AND MARGINALLY
SEVERE HAIL. STORMS WHICH FORM THIS AFTERNOON ARE EXPECTED TO MAKE
IT INTO THE WESTERN 1-2 TIERS OF KANSAS COUNTIES BEFORE DISSIPATING
AROUND 03Z.

SURFACE FEATURES WILL MOVE LITTLE TONIGHT INTO SATURDAY WITH THE
SURFACE TROUGH/DRYLINE BEING JUST A LITTLE FURTHER EAST...ALONG
THE CO-KS STATE LINE BY SAT AFTERNOON. THIS WILL LIKELY BE A
FEATURE FOR STORM DEVELOPMENT AGAIN TOMORROW. ALTHOUGH THE BEST
INSTABILITY AXIS SATURDAY AFTERNOON IS ADVERTISED TO BE A BIT EAST
OF THIS FEATURE...LYING ALONG AND EAST OF HWY 83 BY MID
AFTERNOON...SURFACE DEWPOINTS OF 55-60 ARE INDICATED BY THE NAM
JUST EAST OF THE DRYLINE. THUNDERSTORMS AGAIN APPEAR LIKELY ALONG
AND EAST OF THE TROUGH/DRYLINE AXIS...MOVING E-SE.

TEMPERATURES WILL WARM INTO THE LOWER AND MIDDLE 90S SATURDAY
AFTERNOON GIVEN FORECAST 850 MB TEMPS IN THE LOW 30S OVER GLD
AREA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 140 PM MDT
FRI JUL 18 2014

SATURDAY NIGHT-MONDAY...MAIN WEATHER STORY FOR THE PERIOD WILL BE
THE HEAT. 500MB HEIGHTS SLOWLY RISE THROUGH THE PERIOD AS UPPER
RIDGE BUILDS OVER THE AREA. 850 TEMPERATURES SUNDAY IN THE UPPER 80S
TO LOW 90S SUPPORT AFTERNOON HIGHS IN THE 90S EXCEPT 100-105 ACROSS
THE EASTERN 1/2 TO 1/3 OF THE AREA. ON MONDAY 850 TEMPERATURES COOL
ABOUT 3-6F ACROSS THE AREA SUPPORTING HIGHS IN THE MID 90S TO AROUND
101. OVERNIGHT LOWS WILL ALSO BE ABOVE NORMAL WITH 60S SATURDAY
NIGHT...60S AND LOW 70S SUNDAY NIGHT.

AS FAR AS PRECIPITATION CHANCES...NAM/GFS/ECMWF ARE SHOWING AN AREA
OF 700-300MB MOISTURE AIDED BY UPPER JET MAX ROTATING AROUND THE
UPPER HIGH AND INTO THE AREA AROUND THE TIME OF PEAK HEATING SUNDAY
AFTERNOON TO SUPPORT CURRENT FORECAST OF SLIGHT CHANCES FOR
THUNDERSTORMS. THESE SLIGHT CHANCE POPS LOOK TO LINGER THROUGH THE
EVENING AS LOW LEVEL JET STRENGTHENS ACROSS THE AREA. ON MONDAY SFC
TROUGH BISECTS THE AREA AND SHOULD ACT AS A FOCUS FOR AFTERNOON
THUNDERSTORMS ACROSS THE AREA. WITH 700MB TEMPERATURES IN THE 16-18C
AREA COVERAGE SHOULD BE FAIRLY LIMITED AND FROM LOCAL RESEARCH
SEVERE WEATHER MINIMAL IF AT ALL.

MONDAY NIGHT-FRIDAY...500MB HEIGHTS CONTINUE TO SLOWLY RISE THROUGH
WEDNESDAY AS CENTER OF UPPER RIDGE COVERS THE AREA. ON THURSDAY AND
FRIDAY THE UPPER RIDGE MOVES SOUTH A BIT TOWARD SOUTHERN
COLORADO/NORTHERN NEW MEXICO WHILE ALSO DEAMPLIFYING AS LOW PRESSURE
MOVES ALONG THE US/CANADIAN BORDER. HIGH TEMPERATURES WILL REMAIN
ABOVE NORMAL WELL INTO THE 90S AND POSSIBLY. LOWS GENERALLY IN THE
60S TO LOW 70S.

LOOKING AT PRECIPITATION CHANCES...LOOKS LIKE WE COULD SEE SOME
THUNDERSTORMS TUESDAY AFTERNOON AND EARLY EVENING AS A FRONTAL
BOUNDARY EXTENDS WEST TO EAST ACROSS THE AREA. HOWEVER...700MB
TEMPERATURES OF 16C-18C MAY BE ENOUGH TO CAP ANY DEVELOPMENT. A
FAIRLY STRONG WEATHER DISTURBANCE EMERGES OFF THE FRONT RANGE
WEDNESDAY AFTERNOON MOVING OVER THE AREA WEDNESDAY NIGHT. OUR AREA
IS FAIRLY UNSTABLE AND MAY HAVE A FOCUSING MECHANISM IN THE FORM OF
A WIND CONVERGENCE AREA DURING THE DAY. 700MB TEMPERATURES ARENT
QUITE AS HOT SO CAPPING MECHANISM MAY BE WEAKER AND CANT COMPLETELY
RULE OUT A FEW THUNDERSTORMS THROUGH THE PERIOD. FOR THURSDAY AND
THURSDAY NIGHT 700MB TEMPERATURES WARM BACK INTO THE 17C-19C RANGE
WHICH SHOULD REALLY LIMIT CONVECTIVE POTENTIAL. FINALLY FOR
FRIDAY...GFS SHOWING NORTH TO NORTHEAST WINDS AND COOLER AIR MOVING
INTO THE AREA. DESPITE MODEST INSTABILITY ACROSS THE FAR SOUTH
CONVECTIVE INHIBITION RATHER HIGH...ENOUGH THAT WHEN COMBINED WITH
700MB TEMPERATURES AROUND 17C PUT A LID ON THUNDERSTORM CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 517 PM MDT FRI JUL 18 2014

WIDELY SCATTERED THUNDERSTORMS WILL DISSIPATE WITH LOSS OF SURFACE
HEATING THIS EVENING AND ARE NOT EXPECTED TO DIRECTLY IMPACT
EITHER KGLD OR KMCK. OVERNIGHT...LOW CLOUDS WILL DEVELOP ACROSS
WESTERN KANSAS AND STREAM NORTHWARD...POSSIBLY RESULTING IN A
PERIOD OF IFR OR VLIFR DUE TO LOW CEILINGS AT EITHER TERMINAL
AROUND SUNRISE SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL
DEVELOP ONCE AGAIN SATURDAY AFTERNOON WITH PEAK HEATING AND
SURFACE TROUGH/DRY LINE IN THE AREA FOR INITIATION.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DLF
LONG TERM...99
AVIATION...024
Hazardous weather outlook, Jul 18, 10:57 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1057 AM MDT FRI JUL 18 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191415-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1057 AM MDT FRI JUL 18 2014 /1157 AM CDT FRI JUL 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AROUND 2-3 PM MDT
ALONG A SURFACE TROUGH/DRYLINE WHICH WILL BE LOCATED FROM SIDNEY
NEBRASKA TO YUMA AND FLAGLER IN EASTERN COLORADO. OTHER STORMS
WILL DEVELOP ON THE HIGHER TERRAIN FURTHER WEST. SOME OF THESE
STORMS WILL MOVE INTO WESTERN KANSAS AND EXTREME SOUTHWEST
NEBRASKA BEFORE DISSIPATING THIS EVENING...MAINLY WEST OF HIGHWAY
25. HAIL UP TO HALF DOLLAR SIZE AND ISOLATED DAMAGING WIND GUSTS
WILL BE THE MAIN THREATS WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AFTERNOON SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF THE
COLORADO BORDER AND SOUTH OF I-70 THROUGH THE EARLY EVENING.
LARGE HAIL UP TO HEN EGG SIZE...DAMAGING WIND GUSTS...AND BLOWING
DUST WILL BE THE PRIMARY THREATS. HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED OVER EASTERN COLORADO AND OVER NEBRASKA
AND KANSAS WEST OF HIGHWAY 25 THIS EVENING.

In the hours before

Local storm report, Jul 18, 6:13 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             10 S BURLINGTON         39.16N 102.27W
07/18/2014  E1.00 INCH       KIT CARSON         CO   PUBLIC

&&

KOCHASIC
Local storm report, Jul 18, 6:58 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             ST. FRANCIS             39.77N 101.80W
07/18/2014  E1.75 INCH       CHEYENNE           KS   PUBLIC

            NEAR AIRPORT, SOME LARGE HAIL STORMS ALSO OBSERVED BUT
            UNABLE TO ESTIMATE AT THIS TIME.

&&

JMARTIN
Local storm report, Jul 18, 6:59 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             ST. FRANCIS             39.77N 101.80W
07/18/2014  E1.50 INCH       CHEYENNE           KS   LAW ENFORCEMENT

&&

KOCHASIC
Local storm report, Jul 18, 7:00 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
700 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             WHEELER                 39.76N 101.71W
07/18/2014  E1.00 INCH       CHEYENNE           KS   LAW ENFORCEMENT

&&

KOCHASIC
Local storm report, Jul 18, 7:12 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             WHEELER                 39.76N 101.71W
07/18/2014  E1.00 INCH       CHEYENNE           KS   TRAINED SPOTTER

&&

KOCHASIC
Local storm report, Jul 18, 7:20 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
720 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             2 NW ST. FRANCIS        39.79N 101.83W
07/18/2014  E1.50 INCH       CHEYENNE           KS   TRAINED SPOTTER

            RUNNING WATER IN DITCHES AND PONDING IN YARD. 0.75 INCHES
            OF RAIN IN 30 MINUTES.

&&

KOCHASIC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:24 PM MDTFlash Flood WarningGLDCheyenne3 hr
Jul 18, 6:24 PM MDTSevere Thunderstorm WarningGLDCheyenne39 min
Jul 18, 6:48 PM MDTSevere Thunderstorm WarningGLDCheyenne42 min
Jul 18, 7:09 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman66 min
Jul 18, 8:05 PM MDTSevere Thunderstorm WarningGLDSherman55 min
Jul 18, 8:34 PM MDTFlash Flood WarningGLDCheyenne, Sherman3 hr
Jul 18, 8:43 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace36 min
Jul 18, 9:12 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace40 min
Jul 19, 1:58 PM MDTHeat AdvisoryGLDDecatur, Graham, Norton, Sheridan28 hr
Jul 19, 1:58 PM MDTHeat AdvisoryGLDDecatur, Gove, Graham, Norton, Sheridan53 hr
Jul 18, 6:03 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson34 min
Jul 18, 6:53 PM MDTSevere Thunderstorm WarningGLDCheyenne67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.